# SDR SWAA970805

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND WEB CRACKED AT BS 695.  REPAIRED PER BOEING SRM.
